# SDR DALA13061166301

- Difficulty date: October 12, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 100,315 hours, 13,249 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 520 LBL 11-20 WL 199.8 CORRDED.  FLOORBEAM REPAIRED IAW SRM 53-10-51 REPAIR 1.
